Posted by: LP | 2009-11-20

Candida in male partner?

Hi there. I am a 25 year old female. I was on antibiotics a few days ago. Soon after finishing the i began to experience candida-like symptoms - itchiness, burning in and around the vagina and vulva but no discharge. Now my husband says he is experiencing something similar on his genitalia - burning, itching, and a sort of swelling, on his foreskin. I have been using canesten and taking probiflora for the past 3 days or so - should he do the same? How should he apply the cream - directly on his penis?? Sorry for the weird question - this is just a first for me..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


This commonly happens. Your husband apply Caneston cream, twice daily to his penis, for at least seven days. I do suggest that you ask the pharmacist for Caneston 1VC. This is a single dose application and works extremely well.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lala | 2009-11-20


He may apply canestan directly.

Reply to Lala

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.